Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Memphis, TN

August 1, 2012Lawrence County, Arkansas

NWS Memphis, TN issued this special weather statement at Aug 1, 2012, 7:27 PM CDT for Lawrence County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2012, 7:27 PM CDT (00:27 UTC)
Expired
Aug 1, 2012, 8:00 PM CDT
In force
33 min
Issued by
NWS Memphis, TN

County Lawrence County, AR

The radar

The Memphis radar (KNQA), 151 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
2236 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WWUS84 KMEG 020027
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
727 PM CDT WED AUG 1 2012

ARZ017-020100-
LAWRENCE AR-
727 PM CDT WED AUG 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...

  WESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS UP TO 40 MPH WAS LOCATED 15 
MILES WEST OF ANNIEVILLE AT 727 PM CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAWRENCE COUNTY...INCLUDING LOCATIONS NEAR BLACK ROCK AND
LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3603 9136 3622 9136 3622 9135 3614 9109
      3588 9121 3588 9136 3602 9136
TIME...MOT...LOC 0027Z 311DEG 29KT 3614 9147

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Aug 1, 6:42 PM CDT, 45 minutes earlier.

Area forecast discussion, Aug 1, 6:42 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT WED AUG 1 2012

.UPDATE...

UPDATED TO ADD 00Z AVIATION DISCUSSION.
&&

.PREV DISCUSSION... /ISSUED 631 PM CDT WED AUG 1 2012/

UPDATE...

UPDATE TO ADJUST POPS FOR OVERNIGHT AND REFOCUS SEVERE WEATHER
POTENTIAL TO THE NORTHWEST.

DISCUSSION...

A NEW CLUSTER OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED OVER
SOUTHERN MISSOURI INTO NORTH CENTRAL ARKANSAS. THIS CONVECTION IS
LIKELY BEING FORCED BY AN MCV (MESOSCALE CONVECTIVE
VORTEX)/SHORTWAVE OVER SOUTHWEST MISSOURI. THIS FEATURE WILL
CONTINUE TO DROP SOUTHEAST THIS EVENING AND LIKELY WILL SUPPORT
SCATTERED THUNDERSTORMS OVER WESTERN SECTIONS OF THE FORECAST AREA
THIS EVENING AND OVERNIGHT. PLAN TO ADD POTENTIAL FOR SEVERE
STORMS OVER THESE LOCATIONS IN AN UPDATED HAZARDOUS WEATHER
OUTLOOK. THINK THE PRIMARY TIMING OF SEVERE WEATHER POTENTIAL WILL
BE THIS EVENING...ALTHOUGH MAY LINGER LATER INTO THE NIGHT IF A
STRONG COLD POOL IN GENERATED BY ONGOING CONVECTION. THE
ATMOSPHERE OVER WESTERN AREAS HAS RECOVERED FROM MORNING
CONVECTION AND LATEST MESOANALYSIS INDICATES THAT GREATER THAN
2500 J/KG OF MLCAPE EXISTS. IN ADDITION...MID LEVEL COOLING/MODEST
HEIGHT FALLS ASSOCIATED WITH THE DISTURBANCE MAY FURTHER SUPPORT
LONGEVITY THROUGH THE EVENING OF STORMS.

UPDATED ZONES AND GRIDS HAVE BEEN SENT WITH HWO UPDATED SHORTLY.
THE REMAINDER OF SEVERE THUNDERSTORM WATCH 547 HAS BEEN CANCELLED
OVER NORTHEAST MISSISSIPPI AS STORMS HAVE PUSHED SOUTHEAST.

JLH

PREV DISCUSSION... /ISSUED 411 PM CDT WED AUG 1 2012/

DISCUSSION...

A CLUSTER OF SEVERE STORMS HAS DEVELOPED THIS AFTERNOON OVER
PORTIONS OF WEST TENNESSEE INTO NORTHEAST MISSISSIPPI. THESE
STORMS HAVE FORMED ALONG AN OLD CONVECTIVE OUTFLOW BOUNDARY FROM
LAST NIGHTS STORMS THAT OCCURRED WEST OF THE MISSISSIPPI RIVER.
THESE STORMS CONTINUE TO WORK ON A STRONGLY UNSTABLE AIRMASS
REPRESENTED BY MLCAPE VALUES IN EXCESS OF 3000 J/KG. THE SEVERE
WEATHER THREAT SHOULD MOVE SOUTHEAST OF OUR FORECAST AREA LATER
THIS EVENING. ATTENTION WILL THEN TURN UPSTREAM TOWARDS NORTHEAST
ARKANSAS FOR LATE TONIGHT AS ADDITIONAL CONVECTION MAY DEVELOP
OVER MISSOURI AFTER MIDNIGHT.

THE MID SOUTH WILL REMAIN POSITIONED ALONG THE EASTERN PERIPHERY
OF AN UPPER LEVEL RIDGE CENTERED OVER THE SOUTHERN PLAINS. A
SERIES OF MID LEVEL SHORTWAVE DISTURBANCES WILL TRAVERSE ACROSS
THE REGION THROUGH THE REMAINDER OF THE WEEK INTO NEXT WEEKEND.
THE FIRST OF SUCH SHORTWAVES IS CURRENTLY EVIDENT ACROSS WESTERN
MISSOURI ALONG WITH AN ASSOCIATED MCV (MESOSCALE CONVECTIVE
VORTEX). MODELS CONTINUE TO INDICATE THAT A LOW LEVEL JET WILL
STRENGTHEN LATER TONIGHT OVER THE SOUTHERN PLAINS AND NOSE INTO A
STALLED SURFACE BOUNDARY STRETCHED ACROSS SOUTHERN MISSOURI INTO
SOUTHERN KENTUCKY. NEW THUNDERSTORM DEVELOPMENT CAN BE EXPECTED
LATER THIS EVENING OVER SOUTHERN MISSOURI WHICH SHOULD DROP
SOUTHEAST INTO NORTHWEST PORTIONS OF THE MID SOUTH AFTER MIDNIGHT
IN NORTHWEST FLOW ALOFT. THIS CLUSTER WILL DIMINISH ACROSS WESTERN
AREAS DURING THURSDAY MORNING BUT NEW CONVECTION MAY INITIATE
DURING PEAK HEATING AGAIN OVER PORTIONS OF THE REGION ALONG
CONVECTIVE OUTFLOWS. HOT AND HUMID WEATHER WILL CONTINUE WITH HEAT
INDEX VALUES AGAIN REACHING OR EXCEEDING 105 DEGREES IN MOST
AREAS. THE HEAT ADVISORY HAS BEEN EXTENDED THROUGH 7 PM THURSDAY.

ANOTHER MORE SIGNIFICANT SHORTWAVE ROUNDS THE TOP OF THE RIDGE ON
THURSDAY NIGHT INTO FRIDAY. THIS SHOULD AGAIN GENERATE ADDITIONAL
SHOWERS AND THUNDERSTORMS. THE ATMOSPHERE SHOULD REMAIN UNSTABLE
SO A FEW SEVERE STORMS CANNOT BE RULED OUT.

THE THIRD MOST SIGNIFICANT WAVE SHOULD APPROACH ON SUNDAY AND
FORCE A COLD FRONT INTO THE REGION. ONCE AGAIN...SCATTERED
CONVECTIVE COVERAGE WITH A SEVERE POTENTIAL CAN BE EXPECTED.

THE FRONT SHOULD DROP INTO SOUTHERN PORTIONS OF THE AREA BY EARLY
NEXT WEEK AS THE UPPER RIDGE REBUILDS BACK INTO THE AREA FROM THE
WEST. THIS WILL BRING AN END TO THE CONVECTIVE CHANCES AND ALLOW
TEMPERATURES TO AGAIN HEAT UP FOR THE END OF THE EXTENDED FORECAST
PERIOD.

JLH

&&

.AVIATION...
00Z TAF CYCLE

FOCUS FOR SHOWER/THUNDERSTORM ACTIVITY HAS SHIFTED NORTHWEST FOR
THIS TAF SET AS A MESOSCALE CONVECTIVE VORTEX /MCV/ IS EXPECTED TO DROP
FROM MISSOURI INTO THE MID SOUTH TONIGHT. GIVEN CURRENT CONVECTIVE
TRENDS THINK MOST IF NOT ALL OF THE ACTIVITY WILL ARRIVE BEFORE
02/06Z AT JBR/MEM. WILL HANDLE THIS CONVECTIVE ACTIVITY WITH VCSH
AND CONSIDER VCTS/TSRA IN THE NEXT FEW HOURS IF SHORT TERM TRENDS
FAVOR AN AMENDMENT. ANOTHER CONVECTIVE COMPLEX MAY DEVELOP LATER
TONIGHT ACROSS THE CENTRAL PLAINS/MIDDLE MISSISSIPPI VALLEY AND
DROP INTO THE MID SOUTH THURSDAY MORNING. KEPT VCSH AT MEM/JBR FOR
NOW BUT WILL NEED TO MONITOR UPSCALE SHORT TERM MODEL TRENDS FOR
ANY ADDITIONAL ADJUSTMENTS LATER. MVFR VISIBILITIES MAY DEVELOP AT
MKL/TUP OVERNIGHT TOWARDS SUNRISE.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  96  77  96 /  30  30  30  40
MKL  74  97  75  93 /  20  20  30  50
JBR  74  95  74  96 /  40  30  40  40
TUP  73  98  74  94 /  20  20  20  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Aug 1, 6:34 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CDT WED AUG 1 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-030145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
634 PM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING
ACROSS PORTIONS OF NORTHEAST AND EAST ARKANSAS. THE PRIMARY SEVERE
WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HEAT ADVISORY CONTINUES ACROSS THE ENTIRE MID SOUTH THROUGH
THURSDAY EVENING. HEAT INDICES WILL LIKELY EXCEED 105 DEGREES IN
MOST AREAS.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY
NIGHT AND FRIDAY. ADDITIONAL CHANCES FOR SEVERE STORMS WILL BE
POSSIBLE OVER THE WEEKEND AS A COLD FRONT MOVES INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PORTIONS OF
NORTHEAST AND EAST CENTRAL ARKANSAS. PLEASE REPORT ANY WIND DAMAGE
OR HAIL TO QUARTER SIZE OR LARGER TO THE NATIONAL WEATHER SERVICE
IN MEMPHIS TENNESSEE.

JLH

In the hours before

Special weather statement, Aug 1, 4:18 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
418 PM CDT WED AUG 1 2012

MSZ006-009-017-012145-
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
418 PM CDT WED AUG 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  NORTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTH CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES EAST OF SANDY SPRINGS AT 418 PM CDT...MOVING SOUTHEAST AT 15
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ITAWAMBA...PRENTISS AND TISHOMINGO COUNTIES SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BAY
SPRINGS LAKE.

&&

LAT...LON 3431 8816 3423 8818 3422 8819 3443 8849
      3457 8834 3451 8815
TIME...MOT...LOC 2118Z 317DEG 12KT 3445 8831
Special weather statement, Aug 1, 4:24 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
424 PM CDT WED AUG 1 2012

MSZ022-012200-
CALHOUN MS-
424 PM CDT WED AUG 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS TO 55 MPH AND PENNY SIZE HAIL
WAS LOCATED OVER BRUCE AT 424 PM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3387 8947 3410 8942 3401 8923 3381 8918
      3376 8920
TIME...MOT...LOC 2124Z 292DEG 15KT 3400 8934
Special weather statement, Aug 1, 4:32 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT WED AUG 1 2012

MSZ024-012200-
MONROE MS-
432 PM CDT WED AUG 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  SOUTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES SOUTHEAST OF ABERDEEN AT 432 PM CDT...MOVING SOUTHEAST AT 15
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3381 8824 3375 8824 3374 8825 3374 8832
      3372 8832 3368 8837 3366 8845 3372 8866
      3388 8853 3388 8822
TIME...MOT...LOC 2132Z 302DEG 14KT 3377 8850
Special weather statement, Aug 1, 5:15 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT WED AUG 1 2012

MSZ015-022-012245-
PONTOTOC MS-CALHOUN MS-
515 PM CDT WED AUG 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  NORTH CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL AND WINDS TO 55 MPH
WAS LOCATED 4 MILES SOUTHWEST OF MATTHEWS AT 514 PM CDT...MOVING
SOUTHEAST AT 20 MPH.

PEOPLE IN CALHOUN AND PONTOTOC COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3407 8934 3416 8929 3417 8926 3413 8918
      3392 8926
TIME...MOT...LOC 2214Z 328DEG 16KT 3404 8926
Special weather statement, Aug 1, 5:28 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
528 PM CDT WED AUG 1 2012

MSZ022-012315-
CALHOUN MS-
528 PM CDT WED AUG 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...

  EASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 55 MPH
WAS LOCATED 4 MILES EAST OF BRUCE AT 528 PM CDT...MOVING SOUTH AT 15
MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3380 8934 3407 8935 3408 8925 3407 8924
      3407 8921 3384 8915
TIME...MOT...LOC 2228Z 349DEG 12KT 3400 8927
Special weather statement, Aug 1, 7:27 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
727 PM CDT WED AUG 1 2012

ARZ017-020100-
LAWRENCE AR-
727 PM CDT WED AUG 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...

  WESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS UP TO 40 MPH WAS LOCATED 15
MILES WEST OF ANNIEVILLE AT 727 PM CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAWRENCE COUNTY...INCLUDING LOCATIONS NEAR BLACK ROCK AND
LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3603 9136 3622 9136 3622 9135 3614 9109
      3588 9121 3588 9136 3602 9136
TIME...MOT...LOC 0027Z 311DEG 29KT 3614 9147

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.